Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alex Degtyarev
Title: Topology of algebraic curves. An approach via dessins d’enfants
Additional book information: Studies in Mathematics, Vol. 44, Walter de Gruyter & Co., Berlin, 2012, xvi+393 pp., ISBN 978-3-11-025591-1, US $181.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Anatoly Libgober
Affiliation: Department of Mathematics University of Illinois at Chicago Chicago, Illinois
Email: libgober@uic.edu
Journal: Bull. Amer. Math. Soc. 51 (2014), 479-489
DOI: https://doi.org/10.1090/S0273-0979-2014-01444-2
Published electronically: March 17, 2014
Additional Notes: The author was supported during writing this review by a Simons Foundation grant
Review copyright: © Copyright 2014 American Mathematical Society